Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Aubert duals of strongly positive discrete series and a class of unitarizable representations


Author: Ivan Matić
Journal: Proc. Amer. Math. Soc. 145 (2017), 3561-3570
MSC (2010): Primary 22E35, 22E55, 11F70
DOI: https://doi.org/10.1090/proc/13461
Published electronically: January 11, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G_n$ denote either the group $ Sp(n, F)$ or $ SO(2n+1, F)$ over a non-archimedean local field $ F$. We explicitly determine the Aubert duals of strongly positive discrete series representations of the group $ G_n$. This enables us to construct a large class of unitarizable representations of this group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22E35, 22E55, 11F70

Retrieve articles in all journals with MSC (2010): 22E35, 22E55, 11F70


Additional Information

Ivan Matić
Affiliation: Department of Mathematics, University of Osijek, Trg Ljudevita Gaja 6, Osijek, Croatia
Email: imatic@mathos.hr

DOI: https://doi.org/10.1090/proc/13461
Received by editor(s): February 9, 2016
Received by editor(s) in revised form: August 30, 2016
Published electronically: January 11, 2017
Communicated by: Alexander Braverman
Article copyright: © Copyright 2017 American Mathematical Society